# SDR SIMA200612803

- Difficulty date: May 5, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

CREW HEARD A LOUD BANG AT START OF TAKEOFF ROLL, ALL ENGINE PARAMETERS WERE FINE GOT EITHER AN E2 OUT OR E2 FAIL.  CREW WAS UNSURE RETURNED TO GATE IN JFK.  REPLACED ENGINE NR 2.  ENGINE NR 2 P/N OFF/ON AE3007A1/3, ENGINE NR 2 S/N OFF CAE311947, S/N ON CAE311770.  (M)
